Commutators of pseudo-differential operators on local Hardy spaces

Komori-Furuya, Yasuo: Commutators of pseudo-differential operators on local Hardy spaces. Acta scientiarum mathematicarum, (77) 3-4. pp. 489-501. (2011)

[img] Cikk, tanulmány, mű
math_077_numb_003_004_489-501.pdf
Hozzáférés joga: Campus

Download (984kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2011
Volume: 77
Number: 3-4
Page Range: pp. 489-501
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 500-501.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:09
Last Modified: 2019. Sep. 09. 13:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/16401

Actions (login required)

View Item View Item